# SDR UPS02839361

- Difficulty date: August 19, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FRAME STA 55 CRACKED AT SUPPORT ROD BRACKET LONG 24L.  CUT OUT DAMAGED AREA, REMOVED CRACKED SHEAR TIE AT STA 55 LONG 24L. FABRICATED AND INSTALLED FRAME REPAIR SECTION AND SHEAR TIE IAW SRM 53-2-0, SRM 53-2-0 FIG 2, AND SRM 53-3-1.
